# SDR SWAA2025121636996

- Difficulty date: November 19, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SURFACE OF LEADING EDGE SLAT 2 NOSE SKIN AT ACTUATOR LOCATION, AROUND FASTENER AT LT WING.   REPAIRED SLAT 2 LOWER SURFACE OF LEADING EDGE NOSE SKIN IAW SRM 57-42-01-2R-8, REPAIR 8, FIGURE 202, ALTERNATIVE 1, SHEET 2.
